Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Hello, I am feeling very weak. My palms and feet

User rating for this question
Excellent
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1471 Questions
Question
Hello,

I am feeling very weak. My palms and feet are cold and I am having diarrhoea. It feels as if there is heat coming out of my eyes.
Please suggest some medicines

Regards,
Viswesh
Posted Sat, 25 Nov 2017 in Internal Doctor Category
 
 
Answered by Dr. Vaishalee Punj 43 minutes later
Brief Answer:
Take ORS

Detailed Answer:
Hi
Thanks for your query.

I have read your query and it seems like viral gastro-enteritis. This is a self-limiting condition and gets better by itself.

First and most important treatment is to take ORS made in clean water. It should be taken after every motion and vomiting or as guided by thirst. It will help avoid any electrolyte imbalance, dehydration, fever, infection.

To combat feverish feeling you can take Tab paracetamol 500 mg 3-4 times a day.

Tab Imodium can be taken 1-2 times a day as required to stop the intestine motion.

Antibiotics may be started if there is any blood in stools, excessive diarhea or diarhea lasts more than 4-5 days.

Hope it helps. Let me know if I can assist you further.
Dr Vaishalee
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor